Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The Radon-Nikodým property in conjugate Banach spaces. II


Author: Charles Stegall
Journal: Trans. Amer. Math. Soc. 264 (1981), 507-519
MSC: Primary 46B22; Secondary 46G10
MathSciNet review: 603779
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the first part of this article the following result was proved.

Theorem. The dual of a Banach space $ X$ has the Radon-Nikodym property if and only if for every closed, linear separable subspace $ Y$ of $ X$, $ {Y^ \ast }$ is separable. We find other, more detailed descriptions of Banach spaces whose duals have the Radon-Nikodym property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B22, 46G10

Retrieve articles in all journals with MSC: 46B22, 46G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0603779-1
PII: S 0002-9947(1981)0603779-1
Article copyright: © Copyright 1981 American Mathematical Society